# SDR SWIA201333915

- Difficulty date: July 2, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 27,203 hours, 23,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CEILING EMERGENCY LIGHT IS BURNED OUT.  FLT#5295 RELAMPED.
